# SDR SCNA20131122212

- Difficulty date: November 7, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL "I" HAS CORRODED INSERTS AND PEELING FIBERS AND DIRTY POTTED INSERTS.   REPAIRED FLOOR PANEL.
